Items where Subject is "Q Science / természettudomány > QA Mathematics / matematika > QA74 Analysis / analízis"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creators | Item Type
Number of items at this level: 85.


Axelsson, Owe and Karátson, János (2014) Reaching the superlinear convergence phase of the CG method. JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, 260. pp. 244-257. ISSN 0377-0427

Axelsson, Owe and Karátson, János and Kovács, Balázs (2014) Robust preconditioning estimates for convection-dominated elliptic problems via a streamline Poincaré-Friedrichs inequality. SIAM JOURNAL ON NUMERICAL ANALYSIS, 52 (6). pp. 2957-2976. ISSN 0036-1429

Baricz, Árpád (2015) Bounds for Turánians of modified Bessel functions. Expositiones Mathematicae, 33 (2). pp. 223-251. ISSN 07230869

Baricz, Árpád (2014) Landen inequalities for special functions. PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, 142 (9). pp. 3059-3066. ISSN 0002-9939

Baricz, Árpád (2014) Remarks on a parameter estimation for von Mises–Fisher distributions. Computational Statistics, 29 (3-4). pp. 891-894. ISSN 0943-4062

Baricz, Árpád (2015) Turán type inequalities for regular Coulomb wave functions. JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 430. ISSN 0022-247X

Baricz, Árpád and Bhayo, Barkat Ali and Klén, Riku (2013) Convexity properties of generalized trigonometric and hyperbolic functions. Aequationes Mathematicae. pp. 1-12. ISSN 0001-9054 (print version), 1420-8903 (electronic version)

Baricz, Árpád and Bhayo, Barkat Ali and Vuorinen, Matti (2015) Turán type inequalities for generalized inverse trigonometric functions. FILOMAT, 29 (2). pp. 303-313. ISSN 0354-5180

Baricz, Árpád and Jankov Masirevic, Dragana and Pogány, Tibor K. and Szász, Róbert (2015) On an identity for zeros of Bessel functions. JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 422. ISSN 0022-247X

Baricz, Árpád and Koumandos, Stamatis (2016) Turán type inequalities for some Lommel functions of the first kind. Proceedings of the Edinburgh Mathematical Society (Series 2). pp. 1-11. ISSN 0013-0915

Baricz, Árpád and Laforgia, Andrea and Pogány, Tibor K. (2014) Van der Corput inequalities for Bessel functions. INTEGRAL TRANSFORMS AND SPECIAL FUNCTIONS, 26 (1). pp. 78-87. ISSN 1065-2469

Baricz, Árpád and Pogány, Tibor (2014) Functional inequalities for modified Struve functions. Proceedings of the Royal Society of Edinburgh Section A Mathematics, 144 (5). pp. 891-904. ISSN 0308-2105

Baricz, Árpád and Pogány, Tibor (2014) Functional inequalities for modified Struve functions II. MATHEMATICAL INEQUALITIES AND APPLICATIONS, 17 (4). pp. 1387-1398. ISSN 1331-4343

Baricz, Árpád and Pogány, Tibor K. (2014) Functional inequalities for the Bickley function. Mathematical Inequalities & Applications (3). pp. 989-1003. ISSN 1331-4343

Baricz, Árpád and Pogány, Tibor K. (2014) On a Sum of Modified Bessel Functions. Mediterranean Journal of Mathematics, 11 (2). pp. 349-360. ISSN 1660-5446

Baricz, Árpád and Pogány, Tibor K. and Ponnusamy, Saminathan and Rudas, Imre (2015) Bounds for Jaeger integrals. JOURNAL OF MATHEMATICAL CHEMISTRY, 53. pp. 1257-1273. ISSN 0259-9791

Baricz, Árpád and Swaminathan, Anbhu (2014) Mapping properties of basic hypergeometric functions. Journal of Classical Analysis, 5 (2). pp. 115-128. ISSN 1848-5979

Braun, M. and Hubay, K. and Magyari, E. and Veres, D. and Papp, I. and Bálint, M. (2013) Using linear discriminant analysis (LDA) of bulk lake sediment geochemical data to reconstruct lateglacial climate changes in the South Carpathian Mountains. Quaternary International, 293. pp. 114-122. ISSN 10406182

Burai, Pál (2011) Matkowski–Sutˆo Type Equation on Symmetrized Weighted Quasi-Arithmetic Means. Results in Mathematics. ISSN 1422-6383 (print version), 1420-9012 (electronic version)

Burai, Pál (2012) Necessary and sufficient condition on global optimality without convexity and second order differentiability. Optimization Letters. ISSN 1862-4472

Burai, Pál and Dasc˘al, Judita (2012) The equality problem in the class of conjugate means. Aequationes Mathematicae. ISSN 0001-9054 (print version), 1420-8903 (electronic version)

Burai, Pál and Házy, Attila and Juhász, Tibor (2013) A composite functional equation from algebraic aspect. Aequationes Mathematicae, 86 (1-2). pp. 57-64. ISSN 0001-9054 (print version), 1420-8903 (electronic version)

Cao, Y. and Marx, Dániel (2015) Interval Deletion Is Fixed-Parameter Tractable. ACM TRANSACTIONS ON ALGORITHMS, 11 (3). 0-35. ISSN 1549-6325

Chitnis, R. and Cygan, M. and Hajiaghayi, M. and Marx, Dániel (2015) Directed Subset Feedback Vertex Set is Fixed-Parameter Tractable. ACM TRANSACTIONS ON ALGORITHMS, 11 (4). pp. 1-29. ISSN 1549-6325

Fogarassy, Csaba (2014) Comparison of Rubik's Cube Solution Software with SWOT Analyses for the Input-Output Process Modelling. INTERNATIONAL JOURNAL ON RECENT AND INNOVATION TRENDS IN COMPUTING AND COMMUNICATION, 2 (12). pp. 4008-4015. ISSN 2321-8169

Hatori, Osamu and Molnár, Lajos (2014) Isometries of the unitary groups and Thompson isometries of the spaces of invertible positive elements in C*-algebras. Journal of Mathematical Analysis and Applications, 409 (1). pp. 158-167. ISSN 0022-247X

Horváth, Gábor (2016) Analysis of generalized QBD queues with matrix-geometrically distributed batch arrivals and services. Queueing Systems , 82 (3). pp. 353-380. ISSN 0257-0130

Horváth, Gábor and Székelyhidi, László and Wilkens, Bettina (2014) Non-synthesizable varieties. JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 417 (1). pp. 394-399. ISSN 0022-247X

Házy, Attila (2012) Bernstein-Doetsch type results for (k;h)-convex functions. Miskolc Mathematical Notes, 13 (2). pp. 325-336. ISSN HU ISSN 1787-2405

Házy, Attila (2015) On (α,β,a,b)-convex functions. JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS. ISSN 0022-247X (Unpublished)

Házy, Attila (2015) On approximately (k,h)-convex functions. MISKOLC MATHEMATICAL NOTES. ISSN 1787-2405 (Submitted)

Házy, Attila and Makó, Judit (2015) On approximate Hermite-Hadamard type inequalities. Journal of Convex Analysis. ISSN 0944-6532 (In Press)

Házy, Attila and Makó, Judit (2016) On strongly convex functions. Carpathian Journal of Mathematics, 32 (1). ISSN 1584 - 2851 (In Press)

Izsák, Ferenc (2015) Energy norm error estimates for averaged discontinuous Galerkin methods: multidimensional case. Computers and Mathematics with Applications, 70 (4). pp. 705-725. ISSN 0898-1221

Juhász, Zoltán and Szekrényes, András (2015) Progressive buckling of a simply supported delaminated orthotropic rectangular composite plate. International Journal of Solids and Structures, 69-70. pp. 217-229. ISSN 0020-7683

Kalivas, J. H. and Héberger, Károly and Andries, E. (2015) Sum of ranking differences (SRD) to ensemble multivariate calibration model merits for tuning parameter selection and comparing calibration methods. ANALYTICA CHIMICA ACTA, 869. pp. 21-33. ISSN 0003-2670

Karátson, János and Kovács, Balázs (2013) Variable preconditioning in complex Hilbert space and its application to the nonlinear Schrödinger equation. Computers and Mathematics with Applications, 65 (3). pp. 449-459. ISSN 0898-1221

Kristály, Alexandru (2014) Nash-type equilibria on Riemannian manifolds: A variational approach. Journal de Mathématiques Pures et Appliquées, 101 (5). pp. 660-688. ISSN 0021-7824

Kristály, Alexandru (2015) A Sharp Sobolev Interpolation Inequality on Finsler Manifolds. Journal of Geometric Analysis, 25 (4). pp. 2226-2240. ISSN 1050-6926

Kroó, András (2015) Multivariate “needle” polynomials with application to norming sets and cubature formulas. Acta Mathematica Hungarica, 147 (1). pp. 46-72. ISSN 0236-5294 (print), 1588-2632 (online)

Kunszenti-Kovács, Dávid (2015) Almost weak polynomial stability of operators. HOUSTON JOURNAL OF MATHEMATICS, 41 (3). pp. 901-913. ISSN 0362-1588

Lakatos, Piroska and Losonczi, László (2007) Circular interlacing with reciprocal polynomials. MATHEMATICAL INEQUALITIES AND APPLICATIONS, 10 (4). pp. 761-769. ISSN 1331-4343

Lakatos, Piroska and Losonczi, László (2003) On zeros of reciprocal polynomials of odd degree. JOURNAL OF INEQUALITIES IN PURE AND APPLIED MATHEMATICS, 4 (3). pp. 1-8. ISSN 1443-5756

Marx, Dániel and Pilipczuk, M. (2015) Optimal parameterized algorithms for planar facility location problems using Voronoi diagrams. Lecture Notes in Computer Science (including subseries Lecture Notes in Artificial Intelligence and Lecture Notes in Bioinformatics), 9294. pp. 865-877.

Marx, Dániel and Végh, LA. (2015) Fixed-parameter algorithms for minimum-cost edge-connectivity augmentation. ACM TRANSACTIONS ON ALGORITHMS, 11 (4). pp. 1-27. ISSN 1549-6325

Szabó-Solticzky, András Dávid and Berthouze, Luc and Kiss, István Zoltán and Simon L., Péter (2015) Oscillating epidemics in a dynamic network model: stochastic and mean-field analysis. JOURNAL OF MATHEMATICAL BIOLOGY. pp. 1-24. ISSN 0303-6812

Szalkai, István and Sebestyén, Attila and Della-Vecchia, Biancamaria and Kristóf, Tamás and Kótai, László and Bódi, Ferenc (2015) COMPARISON OF 2-VARIABLE INTERPOLATION METHODS FOR PREDICTING THE VAPOUR PRESSURE OF AQUEOUS GLYCEROL SOLUTIONS. HUNGARIAN JOURNAL OF INDUSTRIAL CHEMISTRY. ISSN 0133-0276 (Submitted)

Szekeres, Béla and Izsák, Ferenc (2016) Finite element approximation of fractional order elliptic boundary value problems. Journal of Computational and Applied Mathematics, 292. pp. 553-561. ISSN 0377-0427

Szekeres, Béla and Izsák, Ferenc (2015) A finite difference method for fractional diffusion equations with Neumann boundary conditions. Open Mathematics. pp. 581-600. ISSN 2391-5455

Szekrényes, András (2014) Analysis of classical and first-order shear deformable cracked orthotropic plates. Journal of Composite Materials, 48 (12). pp. 1441-1457. ISSN 0021-9983

Szekrényes, András (2015) Analytical solution of some delamination scenarios in thick structural sandwich plates. Journal of Sandwich Structures and Materials. ISSN 1099-6362 (Submitted)

Szekrényes, András (2016) Antiplane-inplane shear mode delamination between two second-order shear deformable composite plates. Mathematics and Mechanics of Solids. pp. 1-24. ISSN 1081-2865

Szekrényes, András (2014) Application of Reddy's third-order theory to delaminated orthotropic composite plates. European Journal of Mechanics A/Solids, 43. pp. 9-24. ISSN 0997-7538

Szekrényes, András (2014) Bending solution of third-order orthotropic Reddy plates with asymmetric interfacial crack. International Journal of Solids and Structures, 51 (14). pp. 2598-2619. ISSN ISSN 0020-7683

Szekrényes, András (2014) Coupled flexural-longitudinal vibration of delaminated composite beams with local stability analysis. Journal of Sound and Vibration, 333 (20). pp. 5141-5164. ISSN 0022-460X

Szekrényes, András (2013) Interface crack between isotropic Kirchhoff plates. Meccanica, 48 (3). pp. 507-526. ISSN 0025-6455

Szekrényes, András (2013) Interface fracture in orthotropic composite plates using second-order shear deformation theory. International Journal of Damage Mechanics, 22 (8). pp. 1161-1185. ISSN 1056-7895

Szekrényes, András (2016) Natural vibration induced parametric excitation in delaminated Kirchhoff plates. Journal of Composite Materials. pp. 1-28. ISSN 0021-9983

Szekrényes, András (2016) Nonsingular crack modelling in orthotropic plates by four equivalent single layers. European Journal of Mechanics A/Solids, 55. pp. 73-99. ISSN 0997-7538

Szekrényes, András (2015) Semi-layerwise analysis of laminated plates with nonsingular delamination - The theorem of autocontinuity. Applied Mathematical Modelling, 40 (2). pp. 1344-1371. ISSN 0307-904X

Szekrényes, András (2014) Stress and fracture analysis in delaminated orthotropic composite plates using third-order shear deformation theory. Applied Mathematical Modelling, 38 (15-16). pp. 3897-3916. ISSN 0307-904X

Szekrényes, András (2015) A special case of parametrically excited systems: free vibration of delaminated composite beams. European Journal of Mechanics A/Solids, 49. pp. 82-105. ISSN 0997-7538

Szekrényes, András (2013) The system of exact kinematic conditions and application to delaminated first-order shear deformable composite plates. International Journal of Mechanical Sciences, 77. pp. 17-29. ISSN 0020-7403

Závoti, József (2013) A 2D és 3D nemlineáris hasonlósági(Helmert)transzformációk megoldásának új levezetése. Geomatikai Közlemények, XVI (1.). pp. 7-16. ISSN 1419-6492

Book Section

Csomós, Petra and Faragó, István and Fekete, Imre (2015) Operator Semigroups for Convergence Analysis. In: Finite Difference Methods,Theory and Applications. Lecture Notes in Computer Science (9045). Springer International Publishing, Cham, pp. 38-49. ISBN 978-3-319-20238-9

Faragó, István and Korotov, Sergey and Szabó, Tamás (2015) On continuous and discrete maximum/minimum principles for reaction-diffusion problems with the Neumann boundary condition. In: Proceedings of the International Conference Applications of Mathematics 2015. Applications of Mathematics (3). Academy of Sciences of the Czech Republic, Prága, pp. 34-44. ISBN 978-80-85823-65-3

Marx, Dániel and Wollan, P. (2015) An exact characterization of tractable demand patterns for maximum disjoint path problems. In: Proceedings of the Twenty-Sixth Annual ACM-SIAM Symposium on Discrete Algorithms. ACM Press, New York, pp. 642-661. ISBN 978-1-61197-374-7

Závoti, József (2013) A 3D, 7 paraméteres hasonlósági transzformáció egy egyszerű megoldása. In: Dimenziók. NymE EMK Matematikai Intézet ; Soproni Tudós Társaság, Sopron, pp. 45-50. ISBN 978-963-359-019-5


Buczolich, Zoltán (2009) A Valós Analízis Dinamikai és Geometriai Mértékelméleti Vonatkozásai = Dynamical Systems, Geometric Measure Theoretic Aspects of Real Analysis. Project Report. OTKA.

Keleti, Tamás and Csörnyei, Marianna and Elekes, Márton and Mátrai, Tamás (2008) Valós függvénytani kutatások = Topics in Real Analysis. Project Report. OTKA.

Kroó, András and Szabados, József (2009) Extremalis problémák többváltozós és súlyozott polinomokra = Extremal problems for multivariate and weighted polynomials. Project Report. OTKA.

Laczkovich, Miklós and Császár, Ákos and Elekes, Márton and Keleti, Tamás and Máthé, András and Mátrai, Tamás (2010) Valós függvénytan és általános topológia = Theory of Real Functions and General Topology. Project Report. OTKA.

Móricz, Ferenc and Bagota, Mónika and Fekete, Árpád and Fülöp, Vanda and Németh, Zoltán and Németh, József (2008) Vizsgálatok a harmonikus és klasszikus analízisben II. = Investigations in the harmonic and classical analysis II. Project Report. OTKA.

Petz, Dénes and Andai, Attila and Mosonyi, Milán and Réffy, Júlia (2007) Lineáris analízis és alkalmazásai = Linear analysis and its applications. Project Report. OTKA.

Conference or Workshop Item

Baricz, Árpád and Mészáros, Tímea (2015) Bounds for the symmetric difference of generalized Marcum Q-functions. In: 10th IEEE International Symposium on Applied Computational Intelligence and Informatics, May 21-23, Temesvár, Romania.

Devecseri, Viktor and Raj, Levente and Fekete, Róbert Tamás (2013) Comparison of different multiple camera calibration methods. In: XVI International PhD Workshop OWD, 18-21 October 2014, Wisla, Poland.

Győri, Ervin and Katona, Gyula Y. and Papp, László F. (2015) Optimal pebbling of grids. In: 13th Cologne-Twente Workshop on Graphs & Combinatorial Optimization, 2015.05.26-2015.05.28, Isztambul.

Házy, Attila (2015) On Hermite-Hadamard type inequalities. In: MicroCad 2014 International Scientific Conference, 10-11 Apr 2014, Miskolc. (Unpublished)

Házy, Attila (2013) Solving functional equations with computer. In: IEEE 4th International Conference on Cognitive Infocommunications, CogInfoCom 2013, December 2-5, 2013., 2013.12.02-2013.12.05., Budapest.

Házy, Attila and Makó, Judit (2014) Approximate Hermite-Hadamard inequality. In: MicroCad 2014 International Scientific Conference, 10-11 Apr 2014, Miskolc.

Házy, Attila and Makó, Judit (2014) On Strongly Convex Functions. In: MicroCad 2014 International Scientific Conference, 10-11 Apr 2014, Miskolc. (Unpublished)

Pogány, Tibor K. and Baricz, Árpád and Rudas, Imre (2015) Incomplete Kratzel function model of leaky aquifer and alike functions. In: 10th IEEE International Symposium on Applied Computational Intelligence and Informatics, May 21-23, Temesvár, Romania.

Szekrényes, András (2012) Interface crack in orthotropic Kirchhoff plates. In: Gépészet 2012. Proceedings of the 8th Conference on Mechanical Engineering, 2012 május 24-25., Budapest.


Major, Peter (2013) On the estimation of multiple random integrals and U-statistics. Lecture Notes in Mathematics (2079). Springer Verlag. ISBN 978-3-642-37616-0 (Submitted)

Oláh-Gál, Róbert and Gazda, István and Bodorné Sipos, Ágnes (2014) Réthy Mór (1846–1925) fizikus, matematikus, egyetemi tanár, akadémikus önéletrajza és életmű-bibliográfiája. A Magyar Tudománytörténeti Intézet tudományos közleményei, 10 . Magyar Tudománytörténeti Intézet, Budapest. (Unpublished)

This list was generated on Tue Aug 30 15:12:54 2016 CEST.